# SDR QXEA200501343

- Difficulty date: October 11, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 9,545 hours, 7,069 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SEA - SLATS FAIL MESSAGE UPON SLAP/FLAP SELECTION ON APPROACH.  FLAPS WORKED FINE, NO CHANGE AFTER PERFORMANCE OF APPLICABLE CHECKLIST.  MAINTENANCE FOUND A SLAT ACTUATOR FAILED MECHANICAL JAM MESSAGE IN THE MDC.  INSPECTED THE SLATS AND FLAPS FOR FOD DAMAGE.  NO DAMAGE NOTED.  PERFORMED FAULT ISOLATION PROCEDURES IAW CRJ-700 FIM TASK 27-81-09-810-802-A01.  FAULT CLEARED.  EXTENDED AND RETRACTED FLAPS SEVERAL TIMES WITH NO FAULT MESSAGES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
